# SDR AALA981413

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 59
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER CLIP CORRODED.  ALODINED, PRIMED AND PAINTED AREA PER SRM 51-75-10-2.  INSTALLED NEW STRINGER END PER SRM 51-72-10-10 W/SPLICE PER SRM 53-10-14-2.  (M)
